Alert archive / New Jersey / Special Weather Statements in 2020

Special Weather Statement, NWS Philadelphia/Mount Holly

July 23, 2020Hunterdon County, New Jersey

NWS Philadelphia/Mount Holly issued this special weather statement at Jul 23, 2020, 6:13 PM EDT for Hunterdon County, New Jersey. It was in force for 32 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 23, 2020, 6:13 PM EDT (22:13 UTC)
Expired
Jul 23, 2020, 6:45 PM EDT
In force
32 min
Issued by
NWS Philadelphia/Mount Holly

County Hunterdon County, NJ

The radar

The Philadelphia radar (KDIX), 85 km from the middle of the area, began a volume at 22:16 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Brookhaven, NY (KOKX), launched 12:00Z, 10.2 hours before the alert went out and 177 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Brookhaven, NY at 12:00Z on 2020-07-23Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 579 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Brookhaven, NY at 12:00Z on 2020-07-23The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 37 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
579 J/kg
Mixed-layer CIN
-67 J/kg
Mixed-layer LCL
990 m above ground
0-6 km bulk shear
30 kt
0-1 km storm-relative helicity
37 m²/s²
0-3 km storm-relative helicity
66 m²/s²
Significant tornado parameter
0.1
Supercell composite
0.3

Open this sounding in Storm Lab

The text

As transmitted.

966 
WWUS81 KPHI 232213
SPSPHI

Special Weather Statement
National Weather Service Mount Holly NJ
613 PM EDT Thu Jul 23 2020

NJZ009-232245-
Hunterdon-
613 PM EDT Thu Jul 23 2020

...A STRONG THUNDERSTORM WILL AFFECT CENTRAL HUNTERDON COUNTY...

At 612 PM EDT, a strong thunderstorm was located near Bloomsbury, or
11 miles east of Easton, moving east at 20 mph.

Wind gusts up to 40 mph and half inch hail are possible with this
storm.

Locations impacted include...
Flemington, High Bridge, Clinton, Glen Gardner, Lebanon, Bloomsbury
and Annandale.

This includes Interstate 78 in New Jersey between mile markers 8 and
23.
 
If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

A Severe Thunderstorm Watch remains in effect until 1000 PM EDT for
northwestern New Jersey.

LAT...LON 4048 7482 4060 7510 4066 7508 4069 7502
      4070 7477
TIME...MOT...LOC 2212Z 280DEG 16KT 4063 7501 

$$

Staarmann

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this special weather statement went out at Jul 23, 3:28 PM EDT, 2 hours 45 minutes earlier.

Area forecast discussion, Jul 23, 3:28 PM EDT, 2 hours 45 minutes before
Area Forecast Discussion
National Weather Service Mount Holly NJ
328 PM EDT Thu Jul 23 2020

.SYNOPSIS...
A weak cold front will slowly sink southward through the region from
tonight through Friday. The front will finally sink to our south by
Saturday as high pressure builds in from the north and remains over
us through Monday. A cold front will approach on Tuesday as low
pressure tracks through southern Canada. That front should move
through Tuesday night or Wednesday with another area of high
pressure building in towards the end of the week.

&&

.NEAR TERM /UNTIL 6 AM FRIDAY MORNING/...
A severe thunderstorm watch has been issued for north NJ and ne PA
into the evening. Damaging winds are possible and also there is some
threat for heavy rains as well. The watch will continue until 10 PM.

Daytime heating along with an approaching front and improving upper
dynamics will contribute to increasing chcs for showers and tstms for
the rest of the afternoon and into the evening. The chcs will get
higher N/W first then they will spread S/E for the early overnight.
Locally heavy rains and gusty winds with some of the tstms. SPC
maintains a slight risk for nrn NJ and NE PA for the present period
with a marginal risk surrounding that. Winds seem to be the greatest
threat with the nrn areas favored due to the presence of better mid-
level winds across NY/New England.

It will remain warm and humid overnight with lows only dropping into
the mid/upper 60s for the north areas and low/mid 70s for Delmarva
and srn NJ. Patchy fog may develop later tonight in areas that
receive rain the rest of today.

&&

.SHORT TERM /6 AM FRIDAY MORNING THROUGH FRIDAY NIGHT/...
Friday... Some low clouds and light fog across the area during the
morning will mix out by mid-late morning with more showers and tstms
developing across the area for the afternoon. Once again, very warm
and humid with highs in the mid/upper 80s with dew points in the
upper 60s to low 70s. Pops are in the chc range for now, but a
higher chc is possible for some areas when it becomes clear which
boundaries remain after todays convection.

Friday night... Like today, scattered showers and tstms will be
across the area with the weak front pushing thru the area. Activity
will diminish overnight and patchy fog will develop overnight. Lows
in the upper 60s to low 70s region-wide.

&&

.LONG TERM /SATURDAY THROUGH THURSDAY/...
Overview...

After an active stretch, a more benign pattern develops for the
weekend and into next week. Ridging over the center of the country
begins to shift east and gradually break down as a rather strong
trough, the most robust we've seen in awhile, digs into the Great
Lakes region. As the ridge folds over, a chunk of warmer air from
out to the west will be advected towards the region, and is likely
to lead to another uptick in the heat for the start of next week.
The main surface feature to watch next week will be a cold front
approaching from the west as low pressure tracks through southern
Canada ahead of the approaching trough. Timing of this front remains
uncertain (the overall trend is slower) but when it comes through it
will likely bring a round of showers and thunderstorms. A trend
towards high pressure and drier weather is then favored for late
week.

For sensible weather concerns this period, overall it looks like a
fairly low impact stretch. Sunday through Tuesday will be quite hot
and fairly humid. While each day will be marginal in terms of
needing any heat advisories, the combined effects of these three
days, continued warm overnights, and the recent lengthy stretch of
similarly hot and humid conditions with no breaks may lead to some
problems. Other than that, will monitor for any severe weather or
hydro concerns with the frontal passage, but it does not look too
alarming at the moment with shear on the weak side and the magnitude
of frontal forcing in question.

Dailies...

Saturday-Saturday night... Raised PoPs a bit on Saturday (mostly
slgt chc, some low end chc) especially to the south. This has seemed
possible for awhile, and while Saturday by no means looks like a day
with widespread showers and storms, does look like some isolated to
widely scattered convection is possible. This is mainly driven by a
continued warm and humid air mass and the continued nearby presence
of the weak and diffuse surface front from earlier in the week.
Additional surface boundaries such as the sea breeze may aid in
producing isolated convection. Still a mainly dry day overall as
high pressure will be starting to build in from the north. Warm and
humid again Saturday with highs near 90 as the "cold front" to the
south is very weak and will be mostly washed out by then.

Sunday-Sunday night... Rain chances drop further on Sunday with
weakening high pressure to the north moving a little further south.
Still a warm and fairly humid air mass in place, but little forcing
for ascent so while I can't totally rule out a shower especially
over Delmarva or southern NJ, should be a mainly dry day and another
warm night. Heat index values during the day Sunday rise towards 95
to 100, so approaching advisory criteria but more likely to stay
below.

Monday-Monday night... The trend is slower with the approach of a
cold front next week as weak high pressure looks to remain our
primary influence on Monday. Cut PoPs back to below mentionable
levels on Monday. Monday will be quite hot ahead of the front, with
highs getting into the low to mid 90s. Humidity, while not
oppressive, will remain elevated, and heat index values may approach
advisory criteria in some areas. Another warm and humid night.

Tuesday-Wednesday... Likely to be the most active part of the period
as low pressure tracks towards the southern Hudson Bay and into
Quebec by midweek. A cold front will approach from the west as it
does so and as a large trough digs into the Great Lakes. Ahead of
the front, PWAT values will rise and humidity will probably peak on
Tuesday, another very warm day. A band of showers and thunderstorms
will likely move through ahead of the front, but the timing remains
somewhat uncertain. Current trends favor the best rain chances being
late Tuesday into Tuesday night. May dry out by Wednesday, but given
what's happened with the last couple of cold fronts, would not be
too surprised if this one also slows down enough to keep warmer and
more humid air and even a storm risk still around on Wednesday,
especially to the south. Am not currently too concerned with severe
or hydro issues from this system. Wind fields look pretty weak and
always worry about a lack of forcing with low centers tracking this
far north. Just something to keep an eye on.

Later next week... Once the midweek front passes, assuming it
doesn't stall or wash out, then we should trend towards drier
weather towards the end of next week. With the more robust troughing
digging in to our west, we may finally see a somewhat more
substantial drop in temperatures or at least humidity towards the
end of next week, but still some uncertainty on that.

&&

.AVIATION /19Z THURSDAY THROUGH TUESDAY/...
The following discussion is for KPHL, KPNE, KTTN, KABE, KRDG, KILG,
KMIV, KACY and surrounding areas.

Tonight...Scattered to numerous showers and tstms across the area
this evening will decrease in coverage overnight. Areas of fog are
possible once the rains end and skies clear partially. Timing for
the rains and thunder look to be early N/W and more towards mid-
evening S/E. Winds will generally be southwest to west at 5 to 10
mph but locally higher in and near tstms. Confid is medium at best.

Friday...There will be some local restrictions in CIGS and VSBYS in
the morning during the pre-mixing period with some areas of low
level moisture across the region. After mixing occurs, mostly VFR is
expected across the area. Scattered showers and tstms will again
develop with more restrictions possible.

Outlook...

Fri night...Showers and scattered tstms ending and localized fog
developing.

Saturday-Saturday night... Mainly VFR during the day Saturday.
Slight chance of afternoon showers or thunderstorms mainly near and
south of PHL. Overnight, fog development is possible, with some
areas of IFR or lower possible. Winds light and variable. High
confidence overall except low confidence in how widespread fog will
be overnight.

Sunday-Sunday night... Mainly VFR. Patchy fog possible Sunday
morning. Southwest wind 5 to 10 kt. Moderate to high confidence.

Monday-Monday night... Mainly VFR. Southwest wind 5 to 10 kt.
Moderate to high confidence.

Tuesday-Wednesday... Prevailing VFR, but a band of showers and
thunderstorms will likely move through the region ahead of a cold
front with a period of restrictions. Winds mainly west-southwest at
5 to 10 kt, becoming more west or west-northwest on Wednesday. Low
confidence.

&&

.MARINE...

A summerlike pattern continuing with sub-SCA conditions exected
along with late afternoon/evening scattered showers and tstms later
today and Friday. Winds will be mostly west to southwest at around
10 knots much of the time. Locally winds winds and seas near
tstms.

Outlook...

Through Tuesday night... No marine headlines are anticipated. Mainly
dry weather expected over the waters with only isolated tstms
possible Saturday. Light southeast winds on Saturday then mainly SW
at 10 to 15 kt for the remainder of the period. Seas 2 to 4 ft.

Fri night...sub-SCA expected. Scattered evening showers and
tstms mostly for the DE and srn NJ waters.

Rip Currents...

With light winds and seas continuing, the risk for the formation of
dangerous rip currents is expected to remain low through Friday.

&&

.EQUIPMENT...
The NOAA Weather Radio All-Hazards broadcast from Hibernia Park,
Pennsylvania (Station WNG-704) will remain off the air until
further notice due to damage suffered in the June 3 derecho.

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...None.
NJ...None.
DE...None.
MD...None.
MARINE...None.

&&

Synopsis...O'Brien
Near Term...O'Hara
Short Term...O'Hara
Long Term...O'Brien
Aviation...O'Brien/O'Hara
Marine...O'Brien/O'Hara
Equipment...WFO PHI
Hazardous weather outlook, Jul 23, 3:23 PM EDT, 2 hours 50 minutes before
Hazardous Weather Outlook
National Weather Service Mount Holly NJ
323 PM EDT Thu Jul 23 2020

DEZ001>003-MDZ008-012-015-019-020-NJZ013-015>023-027-PAZ060-070-071-
101>106-241930-
New Castle-Kent-Inland Sussex-Cecil-Kent MD-Queen Annes-Talbot-
Caroline-Western Monmouth-Mercer-Salem-Gloucester-Camden-
Northwestern Burlington-Ocean-Cumberland-Atlantic-Cape May-
Southeastern Burlington-Berks-Delaware-Philadelphia-Western Chester-
Eastern Chester-Western Montgomery-Eastern Montgomery-Upper Bucks-
Lower Bucks-
323 PM EDT Thu Jul 23 2020

This Hazardous Weather Outlook is for central Delaware, northern
Delaware, southern Delaware, northeast Maryland, central New
Jersey, southern New Jersey, east central Pennsylvania and
southeast Pennsylvania.

.DAY ONE...This afternoon and tonight.

Thunderstorms this afternoon and evening may be accompanied by
damaging wind gusts, frequent cloud to ground lightning and locally
heavy rainfall.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

There is a low probability for widespread hazardous weather.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

NJZ001-007>010-012-PAZ054-055-061-062-241930-
Sussex-Warren-Morris-Hunterdon-Somerset-Middlesex-Carbon-Monroe-
Lehigh-Northampton-
323 PM EDT Thu Jul 23 2020

...SEVERE THUNDERSTORM WATCH 396 IN EFFECT UNTIL 10 PM EDT THIS
EVENING...

This Hazardous Weather Outlook is for northern New Jersey,
northwest New Jersey, east central Pennsylvania and northeast
Pennsylvania.

.DAY ONE...This afternoon and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Severe Thunderstorm Watch.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

There is a low probability for widespread hazardous weather.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

DEZ004-NJZ014-024>026-241930-
Delaware Beaches-Eastern Monmouth-Atlantic Coastal Cape May-
Coastal Atlantic-Coastal Ocean-
323 PM EDT Thu Jul 23 2020

This Hazardous Weather Outlook is for southern Delaware, central
New Jersey and southern New Jersey.

.DAY ONE...This afternoon and tonight.

Thunderstorms this afternoon and evening may be accompanied by
damaging wind gusts, frequent cloud to ground lightning and locally
heavy rainfall.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

There is a low probability for widespread hazardous weather.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

ANZ430-431-450>455-241930-
Delaware Bay waters north of East Point NJ to Slaughter Beach DE-
Delaware Bay waters south of East Point NJ to Slaughter Beach DE-
Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm-
Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm-
Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm-
Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm-
Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm-
Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm-
323 PM EDT Thu Jul 23 2020

This Hazardous Weather Outlook is for Atlantic coastal waters and
Delaware Bay Waters.

.DAY ONE...This afternoon and tonight.

Thunderstorms this afternoon and evening may be accompanied by wind
gusts in excess of 35 knots and frequent cloud to surface lightning.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

There is a low probability for widespread hazardous weather.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

In the hours before

Local storm report, Jul 23, 5:56 PM EDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
556 PM EDT THU JUL 23 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0506 PM     TSTM WND DMG     NORTH CATASAUQUA        40.66N 75.48W
07/22/2020                   NORTHAMPTON        PA   UTILITY COMPANY

            DOWNED WIRES NEAR CLOVER STREET IN NORTH
            CATASAUQUA. TIME ESTIMATED FROM RADAR.

&&

CMS
Local storm report, Jul 23, 5:59 PM EDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
559 PM EDT THU JUL 23 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0454 PM     TSTM WND DMG     BRODHEADSVILLE          40.93N 75.39W
07/22/2020                   MONROE             PA   UTILITY COMPANY

            DOWNED TREES AND WIRES NEAR GOULD ROAD IN
            BRODHEADSVILLE. TIME ESTIMATED FROM RADAR.

&&

CMS
Local storm report, Jul 23, 6:05 PM EDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
605 PM EDT THU JUL 23 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0217 PM     TSTM WND DMG     SCOTRUN                 41.06N 75.32W
07/22/2020                   MONROE             PA   UTILITY COMPANY

            DOWNED TREES AND WIRES NEAR SCOTRUN AVENUE.
            TIME ESTIMATED FROM RADAR.

&&

CMS
Special weather statement, Jul 23, 6:11 PM EDT, 2 minutes before
Special Weather Statement
National Weather Service Mount Holly NJ
611 PM EDT Thu Jul 23 2020

NJZ008-010-012-232245-
Morris-Somerset-Middlesex-
611 PM EDT Thu Jul 23 2020

...A STRONG THUNDERSTORM WILL AFFECT SOUTH CENTRAL MORRIS...
NORTHEASTERN SOMERSET AND NORTH CENTRAL MIDDLESEX COUNTIES...

At 611 PM EDT, a strong thunderstorm was located near Bridgewater, or
near Somerville, moving east at 20 mph.

Wind gusts up to 40 mph and half inch hail are possible with this
storm.

Locations impacted include...
Bridgewater, Middlesex, Bound Brook, Far Hills, Martinsville,
Millington, Basking Ridge, Bernardsville and Dunellen.

This includes the following highways...
 Interstate 78 in New Jersey between mile markers 30 and 41.
 Interstate 287 in New Jersey between mile markers 15 and 28.

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

A Severe Thunderstorm Watch remains in effect until 1000 PM EDT for
northern New Jersey.

LAT...LON 4067 7446 4065 7444 4060 7445 4060 7446
      4059 7445 4056 7445 4059 7468 4069 7468
      4074 7444 4069 7444
TIME...MOT...LOC 2211Z 266DEG 17KT 4064 7464

Staarmann
Local storm report, Jul 23, 6:12 PM EDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
612 PM EDT THU JUL 23 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0557 PM     TSTM WND DMG     JAMISON                 40.26N 75.09W
07/22/2020                   BUCKS              PA   UTILITY COMPANY

            SEVERAL REPORTS OF WIRES DOWN IN THE JAMISON
            AREA. TIME ESTIMATED FROM RADAR.

&&

CMS
Special weather statement, Jul 23, 6:13 PM EDT, 0 minutes before
Special Weather Statement
National Weather Service Mount Holly NJ
613 PM EDT Thu Jul 23 2020

NJZ009-232245-
Hunterdon-
613 PM EDT Thu Jul 23 2020

...A STRONG THUNDERSTORM WILL AFFECT CENTRAL HUNTERDON COUNTY...

At 612 PM EDT, a strong thunderstorm was located near Bloomsbury, or
11 miles east of Easton, moving east at 20 mph.

Wind gusts up to 40 mph and half inch hail are possible with this
storm.

Locations impacted include...
Flemington, High Bridge, Clinton, Glen Gardner, Lebanon, Bloomsbury
and Annandale.

This includes Interstate 78 in New Jersey between mile markers 8 and
23.

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

A Severe Thunderstorm Watch remains in effect until 1000 PM EDT for
northwestern New Jersey.

LAT...LON 4048 7482 4060 7510 4066 7508 4069 7502
      4070 7477
TIME...MOT...LOC 2212Z 280DEG 16KT 4063 7501

Staarmann

The office that day

Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 22, 8:53 PM EDTSpecial Marine WarningPHI52 min
Jul 23, 9:32 AM EDTSpecial Weather StatementPHIMercer28 min
Jul 23, 5:08 PM EDTSpecial Weather StatementPHIWarren37 min
Jul 23, 5:14 PM EDTSpecial Weather StatementPHIHunterdon31 min
Jul 23, 5:23 PM EDTSpecial Weather StatementPHISussex22 min
Jul 23, 5:48 PM EDTSpecial Weather StatementPHISussex57 min
Jul 23, 6:11 PM EDTSpecial Weather StatementPHISomerset34 min
Jul 23, 6:30 PM EDTSpecial Weather StatementPHIMercer30 min
Jul 23, 6:53 PM EDTSpecial Weather StatementPHIMercer37 min
Jul 23, 7:00 PM EDTSevere Thunderstorm WarningPHIMercer, Middlesex, Monmouth30 min
Jul 23, 7:10 PM EDTSpecial Weather StatementPHIMiddlesex35 min
Jul 23, 7:29 PM EDTSpecial Weather StatementPHIMonmouth31 min
Jul 23, 7:52 PM EDTSpecial Weather StatementPHIMonmouth38 min
Jul 23, 7:56 PM EDTSpecial Marine WarningPHI64 min
Jul 23, 12:58 PM EDTSpecial Weather StatementPHINorthampton32 min
Jul 23, 2:43 PM EDTAreal Flood AdvisoryPHICarbon, Monroe, Northampton4 hr
Jul 23, 3:03 PM EDTSpecial Weather StatementPHINorthampton27 min
Jul 23, 4:26 PM EDTSpecial Weather StatementPHILehigh34 min
Jul 23, 7:41 PM EDTSpecial Weather StatementPHIMontgomery34 min

Nearby

Special Weather Statements in New Jersey, 2020Every special weather statement in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.